Rebound congestion and allergy symptoms may pop up again but thats not withdrawal, it is just symptoms returning from what you took it for in the first place. Pseudoephedrine, the decongestant in Allegra D, can stimulate some people and when they stop the drug, they may feel slight fatigue from that lack of stimulant. It shouldnt be too much problem for you though.
- Allegra-D Information for Consumers
- Allegra-D Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allegra-D (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2010 • 1 answer
A year ago my family doctor gave me a rX for allegra d for daily use of allergies, sinus congestion?
Posted 23 Jun 2010 • 2 answers
My wife is 45 years old, has no prior health problems, works out daily, eats healthy, doesn't drink?
Posted 19 Nov 2011 • 2 answers
Posted 5 Apr 2012 • 1 answer
Posted 22 Nov 2014 • 1 answer